# SDR USAA960334

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947-967
- Part time: 41,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION FOUND 2 INCH BY 20 INCH CORROSION STRINGER 27 LEFT FROM BS 947 TO BS 967 DUE TO LAV SPILLS.  REMOVED DAMAGED SECTION OF STRINGER.  FABRICATED NEW STRINGER, DOUBLERS, SPLICES AND SHIMMS, INSTALLED SAME.  REPAIRED PER SRM 53-10-3 FIG 1.  (M)
